# SDR SWI2025F00566

- Difficulty date: February 15, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON L/H AFT VERTICAL DRAG ANGLE (MARKED)  (C-CHECK RO 04/26/2025)REPAIRED CRACK ON THE LH AFT VERTICAL DRAG ANGLE REF CRJ900 SRM 55-31-00-201-001-A01, COMPLIED WITH 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR("RII") . SEE CONTINUATION FOR DETAILS.
